# SDR 0400879868

- Difficulty date: May 20, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 60,434 hours, 57,375 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526507
- Condition: Lack Of Lube
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTICED A LT ROLLING MOTION AFTER SLAT EXTENSION ALONG WITH A SLAT DISAGREEMENT LIGHT.  COMPLIED WITH COM PROCEDURES AND NORMAL HYDRAULIC PRESSURE OF 3000 PSI WAS CONFIRMED.  CAPTAIN DECLARED AN EMERGENCY WITH ATC, HAD CFR CALLED OUT, AND ACCOMPLISHED A 40 DEGREE FLAP AND NO SLAT LANDING AT ATL WITHOUT INCIDENT.  MAINTENANCE FOUND A (T) DUCT CHATTERING AND LUBRICATED ALL (T) DUCTS ON THE AIRCRAFT.  AIRCRAFT RETURNED TO SERVICE.
